# SDR R61A20110095

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 17,447 hours, 12,941 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 70253651901
- Part serial: 04010616
- Condition: Faulty
- Location: Cockpit
- Part time: 12,683 hours, 9,822 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GENERATED WHILE IN HEAVY CHECK, DURING HEAVY CHECK TEST FLIGHT CREW REPORTED PARKING BRAKE NO RELEASED MSG INTERMITTENT IN FLIGHT.  CREW DECLARED EMERGENCY AND LANDED AT CMH WITHOUT INCIDENT.  MAINTENANCE T/S AND REMOVED AND REPLACED GEN I/O 1 IN MAU 1 SLOT 11/12 PER EMB AMM, OPS CHECK GOOD.
